# SDR TRAX200700025

- Difficulty date: January 4, 2007
- Submitted: January 8, 2007
- Operation: Air carrier
- Aircraft: N841AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7300
- Aircraft time: 20,409 hours, 17,160 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FS 625 CLIP SUSPECTED CRACKED ON AFT SIDE OF AFT PRESSURE BULKHEAD 3:00.  REMOVED, FABRICATED, AND INSTALLED RT FS 625 CLIP ON AFT SIDE OF AFT PRESSURE BULKHEAD 3:00 IAW CRJ 200 SRM 51-24-16, 51-25-01, AND 51-42-06  .050" 2024 T3  PO 10079142.
